# SDR F3LA2024062500097

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N353FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08977
- Aircraft time: 14,550 hours, 6,589 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rudder
- Part number: 61375
- Part serial: 613710793
- Condition: Misrigged
- Location: Zone 300
- Part time: 1,028 hours, 504 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY: RUDDER RIGHT TRIM EXCEEDED LIMITS AT 1.5 UNITS AT FL 210 AND .75, A/P ON AND FUEL BALANCED WITHIN 300LBS.  FOUND RUDDER TRIM ACTUATION NOT IN LIMITS & PERFORMED ADJUSTMENT IAW AMM 27-22-00-820-001-A & AMM 27-22-51-00-51-000-001-A & AMM 27-22-51-400-001-A.  OP CHECKED GOOD. NO FURTHER DEFECTS NOTED.
